Just venting a bit. After being on Tasigna for about 8 months, my hair has finally started to be effected. For three or four months I've had something like folliculitis and an itch, but nothing too bad. Just within the last three weeks or so though I've noticed increasingly thinning hair, to the point now where I can be looking at some papers at work and see two or three fall, more if I move my hand through my hair. It's pretty easy to see my scalp in places. My fiancee also has noticed that the hair on the back of my head closer to my neck have changed, they're a bit more fuzzy.
It's interesting, because my hairline started receding very slowly at about 21 (I'm 25 now), but it hasn't receded very far (mainly just on my temples). But I'm fairly convinced this is due to the medicine since the thinning now is rapidly increased and doesn't follow the typical pattern.
I thought it was maybe due to stress and anxiety, except for the fact that the last few weeks have actually been the least stresful and anxious to me since my diagnosis. The wedding is 6 weeks away. I wish it would have waited until after the wedding!